MAUDE Adverse Event Report: LIFE SPINE SOLSTICE; DRILL

LIFE SPINE SOLSTICE; DRILL
Model Number 2014-0009
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/13/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was identified that the fracture appears directly through the threds on the subject device.It is likely that the root cause was excessive torsional load expierenced with the tap shaft.This torsional load was likely contributed to bone quality or application of the load at an angles off-axis from the embedded portion of the drill/tap.The patient may have possessed dense bone which increased the tosion force necessary to tap the vertebral body.
 
Event or Problem Description
It was stated that " drill broke while inserting into the right c2 pedicle, was removed.To my knowledge there were no other issues.".

Brand Name
SOLSTICE
Common Device Name
DRILL
Manufacturer (Section D)
LIFE SPINE
13951 quality drive
huntley IL 60142
Manufacturer (Section G)
LIFE SPINE
13951 quality drive
huntley IL 60142
Manufacturer Contact
angela batker
13951 quality drive
huntley, IL 60142
8478846117
MDR Report Key24115755
Report Number3004499989-2026-00004
Device Sequence Number6075786
Product Code KWP
UDI-Device Identifier00190837040215
UDI-Public(01)00190837040215
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K170804
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2014-0009
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/15/2026
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/13/2026
Initial Report FDA Received Date01/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age21 YR
Patient SexFemale